# SDR SWIA200718992

- Difficulty date: December 18, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 9,249 hours, 7,992 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5910 - SMOKE TOILET INDICATION ON CLIMB-OUT WITH HAZE IN THE CABIN.  INSPECTED LAV SMOKE DETECTION SYSTEM, AFT EQUIPMENT BAY AND LEFT AND RIGHT PACKS.  CLEARED RESIDUAL CONTAMINATION FROM THE SYSTEM.  OPS CHECK GOOD.
